# SDR 737DX0001

- Difficulty date: November 3, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 26,511 hours, 11,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NEXT TO AFT RT BULLNOSE EMERGENCY EXIT LIGHT, RT AFT EXTERIOR DOOR EMERGENCY LIGHT, AND AFT RT GALLEY EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY PACK.  OPS CHECKS GOOD PER MM 33-51-02.
